Geometric Analysis and Geometric Topology

[51] Localized deformation for initial data sets with the dominant energy condition

Justin Corvino Lafayette College Lan-Hsuan Huang University of Connecticut

Geometric Analysis and Geometric Topology mathscidoc:1606.15001

[ Download ] [ 2016-06-28 09:30:11 uploaded by lanhsuan_huang ] [ 908 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[52] Tits geometry and positive curvature

Fuquan Fang Capital Normal University Karsten Grove University of Notre Dame Gudlaugur Thorbergsson Universitat zu Koln

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1803.43001

Best Paper Award in 2018

Acta Mathematica, 218, (1), 2017
[ Download ] [ 2018-03-01 14:38:45 uploaded by actaadmin ] [ 898 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[53] The Deligne–Mumford compactification of the real multiplication locus and Teichmüller curves in genus 3

Matt Bainbridge Department of Mathematics, Indiana University Martin Möller Institut für Mathematik, Goethe-Universität Frankfurt

Complex Variables and Complex Analysis Geometric Analysis and Geometric Topology mathscidoc:1701.08002

Acta Mathematica, 208, (1), 1-92, 2009.12
[ Download ] [ 2017-01-08 20:33:57 uploaded by actaadmin ] [ 896 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[54] Curvature Decay Estimates of Graphical Mean Curvature Flow in Higher Codimensions

Knut Smoczyk Leibniz Universität Hannover Mao-Pei Tsui University of Toledo Mu-Tao Wang Columbia University

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1608.10018

Transactions of the American Mathematical Society, 2016.1
[ Download ] [ 2016-08-20 15:04:15 uploaded by mutaowang ] [ 896 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[55] Volume conjectures for the reshetikhin-turaev and the turaev-viro invariants

Qingtao Chen ETH Zurich Tian Yang Texas A&M University

Geometric Analysis and Geometric Topology mathscidoc:1910.15001

Best Paper Award in 2019

Quantum Topology, 9, 419–460, 2018
[ Download ] [ 2019-10-07 11:33:13 uploaded by chenqtao ] [ 880 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[56] Proper holomorphic embeddings of finitely connected planar domains into ℂ^{$n$}

Irena Majcen Mathematisches Institut, Alpeneggstrasse 22, Bern, Switzerland

Differential Geometry Geometric Analysis and Geometric Topology Statistics Theory and Methods mathscidoc:1701.10012

Arkiv for Matematik, 51, (2), 329-343, 2012.1
[ Download ] [ 2017-01-08 20:36:35 uploaded by arkivadmin ] [ 869 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[57] A four-dimensional Neumann ovaloid

Lavi Karp ORT Braude College Erik Lundberg Florida Atlantic University

Analysis of PDEs Geometric Analysis and Geometric Topology Numerical Analysis and Scientific Computing mathscidoc:1803.43015

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 17:09:14 uploaded by arkivadmin ] [ 864 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[58] CR singular images of generic submanifolds under holomorphic maps

Jiří Lebl Department of Mathematics, University of Wisconsin André Minor Department of Mathematics, University of California at San Diego Ravi Shroff Centre for Mathematics and its Applications Mathematical Sciences Institute, Australian National University Duong Son Department of Mathematics, University of California Yuan Zhang Department of Mathematical Sciences, Indiana University-Purdue University

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1701.10015

Arkiv for Matematik, 52, (2), 301-327, 2012.11
[ Download ] [ 2017-01-08 20:36:38 uploaded by arkivadmin ] [ 853 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[59] Existence of solutions to the Orlicz鈥揗inkowski problem

Huaiyu Jian Jian Lu

Geometric Analysis and Geometric Topology mathscidoc:1910.43008

Advances in Mathematics, 344, 262-288, 2019.2
[ Download ] [ 2019-10-07 23:14:19 uploaded by JIAN_LU ] [ 840 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[60] Geodesics in the space of K\"ahler cone metrics, I

Kai Zheng Tongji University Simone Calamai Università di Firenze

Geometric Analysis and Geometric Topology mathscidoc:1907.15001

Distinguished Paper Award in 2019

American Journal of Mathematics, 137, (5), 1149-1208, 2015.10
[ Download ] [ 2019-07-08 15:45:40 uploaded by kaizheng ] [ 839 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[61] Near Support-free Multi-directional 3D Printing via Global-optimal Decomposition

Yisong Gao Lifang W Dong-Ming Yan Liangliang Nan

Geometric Analysis and Geometric Topology Geometric Modeling and Processing arXiv subject: Geometric Topology (math.GT) mathscidoc:2106.15001

Graphical Models, 104, (101034), 2019.7
[ Download ] [ 2021-06-21 15:15:15 uploaded by liangliangnan ] [ 838 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[62] Non-lerfness of arithmetic hyperbolic manifold groups and mixed 3-manifold groups

Jein-Shan Chen Gue Myung Lee Mohamed A Tawhid Hongbin Sun Rutgers University New Brunswick

Geometric Analysis and Geometric Topology mathscidoc:1911.43002

Distinguished Paper Award in 2019

Duke Math Journal, 168, (4), 655–696, 2016
[ Download ] [ 2019-11-10 01:31:16 uploaded by hongbins ] [ 837 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[63] Hyperbolic mean curvature flow: evolution of plane curves

Kong Dexing Kefeng Liu Wang Zenggui

Geometric Analysis and Geometric Topology mathscidoc:1912.43059

Acta Mathematica Scientia, 29, (3), 493-514, 2009.5
[ Download ] [ 2019-12-21 11:13:15 uploaded by Kefeng_Liu ] [ 835 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[64] Moment maps, nonlinear PDE, and stability in Mirror Symmetry

Tristan C. Collins Massachusetts Institute of Technology Shing-Tung Yau Harvard University

Geometric Analysis and Geometric Topology mathscidoc:2005.15001

[ Download ] [ 2020-05-13 09:01:36 uploaded by tristanc ] [ 832 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[65] Min-max theory for free boundary minimal hypersurfaces I-regularity theory

Martin Man-chun Li Chinese University of Hong Kong Xin Zhou University of California Santa Barbara

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1910.43013

arXiv preprint arXiv:1611.02612, 2016.11
[ Download ] [ 2019-10-20 10:56:34 uploaded by Martin_Man_chun_Li ] [ 821 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[66] Structure of Manifolds with Positive Curvature Based on Geometric Analysis

Shing-Tung Yau

Geometric Analysis and Geometric Topology mathscidoc:1912.43715

Notices of the International Congress of Chinese Mathematicians, 1, (2), 24-28, 2013.12
[ Download ] [ 2019-12-24 20:51:58 uploaded by yaust ] [ 817 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[67] The classical Plateau problem and the topology of three-dimensional manifolds: the embedding of the solution given by Douglas-Morrey and an analytic proof of Dehn's Lemma

William H Meeks III Shing-Tung Yau

Geometric Analysis and Geometric Topology mathscidoc:1912.43486

Topology, 21, (4), 409-442, 1982.1
[ Download ] [ 2019-12-24 20:35:43 uploaded by yaust ] [ 816 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[68] Quantum trace map for 3-manifolds and a 'length conjecture'

Prarit Agarwal Queen Mary University of London, Mile End Road, London E1 4NS, UK; Elaitra Ltd Dongmin Gang Department of Physics and Astronomy & Center for Theoretical Physics, Seoul National University, 1 Gwanak-ro, Seoul 08826, Korea; Asia Pacific Center for Theoretical Physics (APCTP), Pohang 37673, Korea Sangmin Lee College of Liberal Studies, Seoul National University, Seoul 08826, Korea; Department of Physics and Astronomy & Center for Theoretical Physics, Seoul National University, 1 Gwanak-ro, Seoul 08826, Korea Mauricio Andrés Romo Jorquera Yau Mathematical Sciences Center, Tsinghua University, Beijing, 100084, China

Geometric Analysis and Geometric Topology arXiv subject: High Energy Physics - Theory (hep-th) mathscidoc:2207.15001

arXiv, 2022.3
[ Download ] [ 2022-07-06 14:42:46 uploaded by mauricioromo ] [ 810 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[69] On non-separating simple closed curves in a compact surface

Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43801

Topology, 36, (2), 381-410, 1997.3
[ Download ] [ 2019-12-24 20:59:04 uploaded by Feng_Luo ] [ 809 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[70] Heat kernels and non-local Dirichlet forms on ultrametric spaces

Alexander Bendikov Wroclaw University, Poland Alexander Grigor'yan Bielefeld University, Germany Eryan Hu Tianjin University, China Jiaxin Hu Tsinghua University, China

Geometric Analysis and Geometric Topology mathscidoc:2011.15002

2019
[ Download ] [ 2020-11-19 15:45:48 uploaded by jiaxinhu ] [ 808 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[71] Volume preserving flow by powers of k-th mean curvature

Ben Andrews Australian National University Yong Wei Australian National University

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1908.10009

2017.8
[ Download ] [ 2019-08-19 18:48:24 uploaded by WeiYong ] [ 796 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[72] Min-max theory for free boundary minimal hypersurfaces II: general Morse index bounds and applications

Qiang Guang Australian National University Martin Man-chun Li Chinese University of Hong Kong Zhichao Wang Max-Planck Institute for Mathematics Xin Zhou University of California Santa Barbara

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2001.10005

arXiv preprint arXiv:1907.12064, 2019.7
[ Download ] [ 2020-01-03 16:43:37 uploaded by Martin_Man_chun_Li ] [ 795 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[73] The weak elliptic Harnack inequality revisited

Jiaxin Hu Department of Mathematical Sciences, Tsinghua University, Beijing, China Zhenyu Yu Department of Mathematical Sciences, Tsinghua University, Beijing, China

Geometric Analysis and Geometric Topology mathscidoc:2208.15001

2022.4
[ Download ] [ 2022-08-10 09:05:34 uploaded by jiaxinhu ] [ 795 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[74] Semistable modifications of families of curves and compactified Jacobians

Eduardo Esteves Instituto Nacional de Matemática Pura e Aplicada, Estrada Dona Castorina 110, Rio de Janeiro, Brazil Marco Pacini Instituto de Matemática, Universidade Federal Fluminense Rua Mário Santos Braga

Geometric Analysis and Geometric Topology mathscidoc:1701.01023

Arkiv for Matematik, 54, (1), 55-83, 2014.1
[ Download ] [ 2017-01-08 20:36:41 uploaded by arkivadmin ] [ 784 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[75] A hyper-Kahler compactification of the intermediate Jacobian fibration associated with a cubic 4-foldt

Radu Laza Stony Brook University Giulia Sacca Stony Brook University Claire Voisin College de France

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1803.43002

Acta Mathematica, 218, (1), 2017
[ Download ] [ 2018-03-01 14:44:50 uploaded by actaadmin ] [ 781 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved